JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUPERCYCLICITY OF JOINT ISOMETRIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SUPERCYCLICITY OF JOINT ISOMETRIES
ANSARI, MOHAMMAD; HEDAYATIAN, KARIM; KHANI-ROBATI, BAHRAM; MORADI, ABBAS;
  PDF(new window)
 Abstract
Let H be a separable complex Hilbert space. A commuting tuple of bounded linear operators on H is called a spherical isometry if . The tuple T is called a toral isometry if each is an isometry. In this paper, we show that for each there is a supercyclic n-tuple of spherical isometries on and there is no spherical or toral isometric tuple of operators on an infinite-dimensional Hilbert space.
 Keywords
supercyclicity;tuples;subnormal operators;spherical isometry;toral isometry;
 Language
English
 Cited by
 References
1.
A. Athavale, On the intertwining of joint isometries, J. Operator Theory 23 (1990), no. 2, 339-350.

2.
M. Faghih Ahmadi and K. Hedayatian, Hypercyclicity and supercyclicity of m-isometric operators, Rocky Mountain J. Math. 42 (2012), no. 1, 15-23. crossref(new window)

3.
N. S. Feldman, Hypercyclic pairs of coanalytic Toeplitz operators, Integral Equations Operator Theory 58 (2007), no. 2, 153-173. crossref(new window)

4.
N. S. Feldman, Hypercyclic tuples of operators and somewhere dense orbits, J. Math. Anal. Appl. 346 (2008), no. 1, 82-98. crossref(new window)

5.
H. M. Hilden and L. J. Wallen, Some cyclic and non-cyclic vectors of certain operators, Indiana Univ. Math. J. 23 (1973/74), 557-565. crossref(new window)

6.
R. Soltani, K. Hedayatian, and B. Khani Robati, On supercyclicity of tuples of operators, to appear in the Bull. Malays. Math. Sci. Soc.

7.
R. Soltani, B. Khani Robati, and K. Hedayatian, Hypercyclic tuples of the adjoint of the weighted composition operators, Turkish J. Math. 36 (2012), no. 3, 452-462.